MathSciNet Relay Station
MathSciNet bibliographic data
MR2136993 35K20 (65M12 65M60)
Ayati, Bruce P.; Dupont, Todd F. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005), no. 251, 1053–1065 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement